... having a sensation that my glands are swelling in my throat! could this be a side effect of taking these tablets? or perhaps just hayfever any ideas, thanks H :)
Hi I have just started taking Citalopram well a couple of weeks... no bad side effects as yet! but?
- 22 May 2013 by bibbobs
- 23 May 2013
- hay fever, citalopram, side effect, swelling, throat
Added 22 May 2013:
Also would like to add that my doctor put me on these to ease the effects of the menopause the sweating. but all I have read on here is that the sweating gets worse due to taking Citalopram! can this be right?
Hi, sorry to say that these are unwanted side effects. It is such a shame as you are feeling so good on them! The swelling in your throat is serious and needs to be investigated straight away! So please see you doctor today. The sweating is a less severe side effect, but a side effect all the same. Please discuss your experiences with you GP & go from there...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nasal Congestion - I started Chantix three days ago and have had a runny nose and hay fever symptoms
Posted 3 Dec 2009 • 1 answer
Posted 24 Jun 2013 • 1 answer
Posted 24 Jul 2014 • 1 answer
Posted 22 Jan 2016 • 0 answers
Posted 19 days ago • 2 answers